# SDR FDEA201009153453

- Difficulty date: September 15, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0503502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBD FLAP; OUTBD HINGE FITTING; LOCATION NR 5; INBD LUG FACE INNER SURFACE CORRODED.  NON-ROUTINE N01018 IS REPLACING THE HINGE ASSEMBLY.
